# SDR DXTA2009050403629

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605210
- Aircraft time: 7,268 hours, 5,767 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Wing Overheat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN TAKEOFF POWER WAS APPLIED, RT WING OVERHEAT LIGHT ILLUMINATED.  PERFORMED GROUND RUN AT TAKOFF POWER WITH ANTI-ICE WING/ENG IN OFF POSITION. DID NOT GET R WING OVHT ANNUNCIATOR. REMOVED RH INBOARD CUFF UPPER PANEL. NO DEFECTS FOUND INSIDE OF AREA. RAN ENGINES AT T/O POWER WITH ANTI-ICE WING/ENG IN ON POSITION. DID NOT GET RT WING OVHT ANNUNCIATOR TO ILLUMINATE. INSTALLED RT INBOARD CUFF UPPER PANEL. PERFORMED GROUND RUN AT T/O POWER WITH ANTI-ICE ON AND RT WING OVHT ANNUNCIATOR DID NOT ALLUMINATE. WORK DONE IAW AMM SECTION 30-11-00. COULD NOT DUPLICATE ABOVE MENTIONS DISCREPANCY.
